MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR135510
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue currently.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr135510 pta balloon dilatation catheter allegedly broke after one inflation.One patient was involved and there was no reported patient injury.This information was received from one source.Patient was a (b)(6) female, weighing (b)(6).
 
Additional Manufacturer Narrative
H10: the device was returned to bd for evaluation.The investigation was identified for break.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.H11: b5, h6(results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr135510 pta balloon dilatation catheter allegedly broke after one inflation.This information was received from one source.One patient was involved and there was no reported patient injury.Patient was a 98 year old female, weighing 50 kgs.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: tthe lot number for the malfunction was provided and a lot history review was performed.The device was returned to bd for evaluation and trending device code has been updated ( 1069 - break, 2923 - dislodgement, 2923h - marker bands, 2976 - material deformation).The investigation was identified for break.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8812360
Report Number2020394-2019-01662
Device Sequence Number2418034
Product Code DQY
UDI-Device Identifier00801741058592
UDI-Public(01)00801741058592
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR135510
Device Catalogue NumberDR135510
Device Lot Number93WC0112
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
12/31/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/14/2019
01/07/2020
Patient Sequence Number1